Hedging default risks of CDOs in Markovian contagion models - Université Paris 1 Panthéon-Sorbonne Access content directly
Journal Articles Quantitative Finance Year : 2011

Dates and versions

hal-03676198 , version 1 (23-05-2022)

Identifiers

Cite

Jean-Paul Laurent, Areski Cousin, Jean-David Fermanian. Hedging default risks of CDOs in Markovian contagion models. Quantitative Finance, 2011, 11 (12), pp.1773-1791. ⟨10.1080/14697680903390126⟩. ⟨hal-03676198⟩

Collections

UNIV-PARIS1
14 View
0 Download

Altmetric

Share

Gmail Mastodon Facebook X LinkedIn More